Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant diagrams of spaces

Emanuele Dotto

Algebraic & Geometric Topology 16 (2016) 1157–1202
Bibliography
1 J F Adams, Prerequisites (on equivariant stable homotopy) for Carlsson’s lecture, from: "Algebraic topology" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 483 MR764596
2 C Barwick, D M Kan, Quillen Theorems Bn for homotopy pullbacks of (,k)–categories, preprint (2013) arXiv:1208.1777
3 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
5 W Chachólski, J Scherer, Homotopy theory of diagrams, 736, Amer. Math. Soc. (2002) MR1879153
6 E Dotto, Equivariant calculus of functors and 2–analyticity of real algebraic K–theory, J. Inst. Math. Jussieu (2015) 1
7 E Dotto, K Moi, Homotopy theory of G–diagrams and equivariant excision, Alg. Geom. Topol. 2016 (2016) 325
8 W G Dwyer, D M Kan, Function complexes for diagrams of simplicial sets, Nederl. Akad. Wetensch. Indag. Math. 45 (1983) 139 MR705421
9 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1991/92) 295 MR1162445
10 T G Goodwillie, J R Klein, Multiple disjunction for spaces of Poincaré embeddings, J. Topol. 1 (2008) 761 MR2461855
11 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
12 S Jackowski, J Słomińska, G–functors, G–posets and homotopy decompositions of G–spaces, Fund. Math. 169 (2001) 249 MR1852128
13 L G Lewis Jr., Equivariant Eilenberg–Mac Lane spaces and the equivariant Seifert–van Kampen and suspension theorems, Topology Appl. 48 (1992) 25 MR1195124
14 M G Lydakis, Homotopy limits of categories, J. Pure Appl. Algebra 97 (1994) 73 MR1310749
15 M Merling, Equivariant algebraic K–theory, PhD thesis, The University of Chicago (2014) MR3259967
16 U Namboodiri, Equivariant vector fields on spheres, Trans. Amer. Math. Soc. 278 (1983) 431 MR701504
17 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories (Proc. Conf., Battelle Memorial Inst.)" (editor H Bass), Lecture Notes in Math., Springer (1973) 85 MR0338129
18 S i Takayasu, On stable summands of Thom spectra of B(Z∕2)n associated to Steinberg modules, J. Math. Kyoto Univ. 39 (1999) 377 MR1709300
19 J Thévenaz, P J Webb, Homotopy equivalence of posets with a group action, J. Combin. Theory Ser. A 56 (1991) 173 MR1092846
20 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
21 R Villarroel-Flores, The action by natural transformations of a group on a diagram of spaces, preprint (2004) arXiv:math/0411502
22 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318